File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Optimal Inventory Policy for a Markovian Two-echelon System with Returns and Lateral Transshipment

TitleOptimal Inventory Policy for a Markovian Two-echelon System with Returns and Lateral Transshipment
Authors
Issue Date2014
Citation
International Journal of Production Economics, 2014, v. 151, p. 48-55 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/195669
ISI Accession Number ID

 

DC FieldValueLanguage
dc.contributor.authorTai, Aen_US
dc.contributor.authorChing, WKen_US
dc.date.accessioned2014-03-07T04:23:51Z-
dc.date.available2014-03-07T04:23:51Z-
dc.date.issued2014en_US
dc.identifier.citationInternational Journal of Production Economics, 2014, v. 151, p. 48-55en_US
dc.identifier.urihttp://hdl.handle.net/10722/195669-
dc.languageengen_US
dc.relation.ispartofInternational Journal of Production Economicsen_US
dc.titleOptimal Inventory Policy for a Markovian Two-echelon System with Returns and Lateral Transshipmenten_US
dc.typeArticleen_US
dc.identifier.emailChing, WK: wching@hku.hken_US
dc.identifier.authorityChing, WK=rp00679en_US
dc.identifier.doi10.1016/j.ijpe.2014.01.010-
dc.identifier.hkuros228138en_US
dc.identifier.volume151en_US
dc.identifier.spage48en_US
dc.identifier.epage55en_US
dc.identifier.isiWOS:000334139100004-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats